# SDR SIMA20141118006

- Difficulty date: November 18, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,109 hours, 23,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520552003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE RT CTR FUSELAGE I.  R & R RT CTR FUSELAGE 1 SKIN IAW SRM 53-22-01 SI, 51-40-02, 51-20-01, 51-20-03, 51-40-06, ETN-EM-53-263 & ETN-EM-51-118.
